MAUDE Adverse Event Report: COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN EXT SET BIFURCATED 60 ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 60ENY
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the end user can't flush or administer anything through the y connector on the extension set.

Brand Name
EXT SET BIFURCATED 60 ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10148711
Report Number9612030-2020-02499
Device Sequence Number19438164
Product Code PIF
UDI-Device Identifier10884521212091
UDI-Public10884521212091
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ENY
Device Catalogue Number60ENY
Device Lot Number534285664X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/12/2020
Patient Sequence Number1